# SDR 04FDEA02568

- Difficulty date: August 27, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 791
- Aircraft time: 9,096 hours, 5,008 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Part number: A4957082300200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INTAKE ELBOW HAS MULTIPLE DEBONDS AND BULGES.  REPAIRED APU INTAKE ASSY IAW A300-600 AMM 49-16-14 AND EA 6-4915-81873.
